MathSciNet Relay Station
MathSciNet bibliographic data
MR928557 47H10
Deimling, Klaus; Hu, Shou Chuan Fixed points of weakly inward maps in conical shells. Nonlinear Anal. 12 (1988), no. 3, 227–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement